# SDR 97FDEA00684

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65163151
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0857 035 WHILE WORKING NR 0822 DISCOVERED BS 328 FLOORBEAM WEB TO BE CRACKED T LBL 30, WL 206.  REPAIRED BS 328 FLOORBEAM WEB AT LBL 30, WL 206 AS PER FED-EX SRM 51-40-2.
